# SDR SWAA2021010439016

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 53,766 hours, 35,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GIRT BAR LOOSE.  ADJUSTED GIRT BAR AS PER SIP.
